Certain subclass of p-valent meromorphic Bazilevi\'{c} functions defined by fractional q-calculus operators

Document Type : Review articles

Authors

1 Department of Mathematics, University of Anbar, Ramadi, Iraq

2 Department of Mathematics, Mustansiriyah University, Iraq

Abstract

The aim of the present paper is to introduce and investigate a new subclass of Bazilevic functions in the punctured unit disk U which have been described through using of the well-known fractional q-calculus operators, Hadamard product and a linear operator. In addition, we obtain some sufficient conditions for the functions belonging to this class and for some of its subclasses.

Keywords

Volume 9, Issue 2
December 2018
Pages 223-230
  • Receive Date: 21 November 2017
  • Revise Date: 26 November 2018
  • Accept Date: 08 December 2018